# SDR AALA201802089001

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 68,411 hours, 8,545 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, RECEIVED STATUS MESSAGE FOR THE RECIRCULATION FAN.   AT THE SAME TIME, FLIGHT ATTENDANTS DESCRIBED STRONG ELECTRICAL ODOR MID CABIN.  TURNED FANS OFF AND ODOR DISSIPATED, NO SMOKE OBSERVED. MAINTENANCE REPLACED THE UPPER RECIRCULATION FAN IAW AMM 21-25-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
